RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 16, Issue 7  

Algebra and Its Applications


Homomorphisms close to regular and their applications
A. N. Abyzov, A. A. Tuganbaev
3
On a property of Abelian groups related to direct sums and products
O. M. Babanskaya (Katerinchuk), P. A. Krylov
39
Automorphisms of the semigroup of nonnegative invertible matrices of order $2$ over rings
E. I. Bunina, L. V. Tupikina
49
Modules over generalized rings of pseudo-rational numbers
E. G. Zinov'ev
61
Rings with the greatest common divisor
A. N. Koryukin, A. M. Sebeldin, A. L. Sylla
69
Idempotent functors and localizations in categories of modules and Abelian groups
P. A. Krylov, A. A. Tuganbaev
75
Colocalizations and dualities for modules and Abelian groups
P. A. Krylov, A. A. Tuganbaev
161
Typical equivalence of linear groups and other algebraic systems
A. D. Maksimov
181
Approximation of Boolean functions to Schaefer's classes
E. A. Potseluevskaya
197
Completely integrally closed modules and rings. III
A. A. Tuganbaev
205
$E$-solvable modules
A. R. Chekhlov
221
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020